Strong positivity of solutions to parabolic and elliptic equations on nonsmooth domains

Dung Le, Hal Smith

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

Nonnegativity of weak solutions of parabolic and elliptic equations on nonsmooth domains is established. Strong positivity of weak solutions to elliptic equations is proved via a boundary weak Harnack inequality.

Original languageEnglish (US)
Pages (from-to)208-221
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume275
Issue number1
DOIs
StatePublished - Nov 1 2002

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Strong positivity of solutions to parabolic and elliptic equations on nonsmooth domains'. Together they form a unique fingerprint.

  • Cite this